Return to Index  

My thoughts

May 18 2011 at 8:22 AM
Mrs. A  (no login)

Response to I spoke to the nurse


stop the Lupron immediately, drop down your meds to half the dosage and see what happens by Saturday morning and then make a decision on the cycle.

The Lupron could be suppressing you but if you stop it I wouldn't continue blasting the follies with 600 units of stims out of the gate. But this is just my opinion. It may be a tough sell for Dr. Davis as he is very much in favor of high stims. But right now you are in salvage mode.

Also, I'd only do the above assuming you can afford it. Since there's a high chance the cycle will get cancelled you may consider cutting your losses for the time being.

He needs to get on the phone with Sharmaine and leave a message for him to call you a.s.a.p. Keep me posted.

 Respond to this message   

  1. hello - hopeful2 on May 18, 2011, 11:46 AM
  3. nothing doing - Hopeful2 on May 19, 2011, 6:54 AM
Find more forums on FertilityCreate your own forum at Network54
 Copyright © 1999-2015 Network54. All rights reserved.   Terms of Use   Privacy Statement